# SDR AU010043

- Difficulty date: January 5, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Condition: Misinstalled
- Location: Mixture Control
- Component: Mixture Control, Lyc, IO540K1B5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MIXTURE CONTROL INNER CABLE ONLY ENGAGED IN THE ENGINE CONTROL END BY APPROXIMATELY 1.5 TURNS.
